Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Norman, OK

April 24, 20115 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 1:33 AM CDT for 5 counties in Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 1:33 AM CDT (06:33 UTC)
Expired
Apr 24, 2011, 2:30 AM CDT
In force
57 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 9:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS54 KOUN 240633
SVROUN
OKC081-083-103-109-119-240730-
/O.NEW.KOUN.SV.W.0095.110424T0633Z-110424T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  WESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 230 AM CDT

* AT 134 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM OVER EXTREME NORTHWESTERN EDMOND...4 MILES NORTHWEST
  OF DOWNTOWN EDMOND...MOVING NORTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE COYLE...EXTREME NORTHERN OKLAHOMA
  CITY...GUTHRIE...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON...
  MERIDIAN...NAVINA...NORTHWESTERN EDMOND...PERKINS...RIPLEY...SEWARD
  AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 144 AND 173.

LAT...LON 3595 9678 3562 9757 3568 9767 3626 9721
TIME...MOT...LOC 0634Z 233DEG 32KT 3571 9751

$$
3 follow-up statements
255 
WWUS54 KOUN 240650
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
150 AM CDT SUN APR 24 2011

OKC109-240700-
/O.CAN.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/
OKLAHOMA OK-
150 AM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN OKLAHOMA COUNTY...

LAT...LON 3595 9678 3573 9732 3573 9763 3626 9721
TIME...MOT...LOC 0650Z 233DEG 32KT 3582 9732

$$

OKC081-083-103-119-240730-
/O.CON.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/
LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK-
150 AM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WESTERN PAYNE...SOUTHERN NOBLE...LOGAN AND NORTHWESTERN LINCOLN
COUNTIES...

AT 150 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES SOUTHEAST OF GUTHRIE...MOVING NORTHEAST AT 35 
MPH. ANOTHER STORM WAS LOCATED JUST SOUTHWEST OF SEWARD AND GUTHRIE.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LAKE CARL
  BLACKWELL...LAKE MCMURTRY...LANGSTON...MERIDIAN...NAVINA...
  PERKINS...RIPLEY...SEWARD AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 148 AND 172.

LAT...LON 3595 9678 3573 9732 3573 9763 3626 9721
TIME...MOT...LOC 0650Z 233DEG 32KT 3582 9732

$$
700 
WWUS54 KOUN 240709
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 AM CDT SUN APR 24 2011

OKC081-083-103-119-240730-
/O.CON.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/
LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK-
209 AM CDT SUN APR 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WESTERN PAYNE...SOUTHERN NOBLE...EASTERN LOGAN AND NORTHWESTERN
LINCOLN COUNTIES...

AT 208 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM 4 MILES SOUTHWEST OF GUTHRIE AND ANOTHER 7 MILES 
SOUTHEAST OF COYLE...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...

* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LAKE CARL
  BLACKWELL...LAKE MCMURTRY...LANGSTON...NAVINA...PERKINS...RIPLEY
  AND STILLWATER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 154 AND 172.

LAT...LON 3595 9679 3588 9705 3580 9757 3626 9721
TIME...MOT...LOC 0708Z 240DEG 36KT 3587 9745 3592 9710

$$
833 
WWUS54 KOUN 240728
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT SUN APR 24 2011

OKC081-083-103-119-240738-
/O.EXP.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/
LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK-
228 AM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PAYNE...SOUTHERN
NOBLE...EASTERN LOGAN AND NORTHWESTERN LINCOLN COUNTIES WILL EXPIRE
AT 230 AM CDT...

THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND BRIEF HEAVY RAIN WILL 
STILL OCCUR.

LAT...LON 3595 9679 3588 9705 3580 9757 3626 9721
TIME...MOT...LOC 0728Z 240DEG 36KT 3596 9723 3601 9688

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:20 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 24, 12:20 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SUN APR 24 2011

.AVIATION...
SHOWERS/TSTMS INCREASING NORTH OF THE FRONTAL BOUNDARY FROM SE OK
INTO W TX. EXPECT THIS TO CONTINUE OVERNIGHT AND WILL INCLUDE TEMPO
GROUPS FOR TSRA MOST SITES. MAIN AREA OF PRECIP SHOULD GRADUALLY
MIGRATE NEWD EARLY SUNDAY. IFR/MVFR CIGS WILL LIKELY PREVAIL...ESP
SITES NEAR THE FRONTAL BOUNDARY WHICH SHOULD NOT MOVE MUCH.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT SAT APR 23 2011/

.AVIATION...
24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW
TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS
AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO
TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH
AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF
SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS
OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS
CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE
AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH
WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND
INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK.

&&

.DISCUSSION...
T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON
NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA...
TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO
THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE
MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED
SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES
SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN
OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT
WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW
ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE
ACROSS THE REGION.

T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN
ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST
CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN
ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE
SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING
OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT
QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO
INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES
NORTHWARD.

THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST
PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT
ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE
SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE
WEST.

A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT
IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON
TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS
FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL
MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN
TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED
SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND
NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH
EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER
RIDGE MOVES INTO THE SOUTHERN PLAINS.

CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL
RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND
WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG
WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  70  60  76 /  60  40  60  30
HOBART OK         50  71  57  79 /  40  30  40  20
WICHITA FALLS TX  59  76  63  88 /  50  40  40  20
GAGE OK           42  67  49  71 /  40  40  50  20
PONCA CITY OK     50  64  52  69 /  50  50  60  40
DURANT OK         67  80  66  80 /  60  50  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/32
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.

TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.

FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.

In the hours before

Special weather statement, Apr 24, 12:40 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT SUN APR 24 2011

OKZ027-028-040-240600-
GRADY OK-MCCLAIN OK-GARVIN OK-
1240 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...GRADY AND MCCLAIN
COUNTIES.

AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COX CITY...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3505 9749 3487 9734 3468 9772 3483 9785
Special weather statement, Apr 24, 12:53 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1253 AM CDT SUN APR 24 2011

OKZ039-041-045-046-240615-
JEFFERSON OK-MURRAY OK-CARTER OK-STEPHENS OK-
1253 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON...MURRAY
AND STEPHENS COUNTIES.

AT 1254 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES WEST OF LOCO TO GRAHAM...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3446 9771 3445 9709 3429 9733 3427 9777
Special weather statement, Apr 24, 1:04 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT SUN APR 24 2011

OKZ028>030-240615-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
104 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.

AT 104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PURCELL...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3486 9743 3487 9745 3500 9758 3523 9724
      3507 9708
Local storm report, Apr 24, 1:05 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
105 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             WAURIKA                 34.17N 98.00W
04/24/2011  E1.75 INCH       JEFFERSON          OK   AMATEUR RADIO

            QUARTER TO GOLF BALL SIZED HAIL REPORTED IN WAURIKA.

&&

MA
Local storm report, Apr 24, 1:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HAIL             WAURIKA                 34.17N 98.00W
04/24/2011  E1.25 INCH       JEFFERSON          OK   PUBLIC

            PUBLIC REPORT OF HALF DOLLAR SIZED HAIL IN NORTH WAURIKA.

&&

MA
Local storm report, Apr 24, 1:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             1 NW WAURIKA            34.18N 98.01W
04/24/2011  E2.75 INCH       JEFFERSON          OK   AMATEUR RADIO

            PUBLIC REPORT OF BASEBALL SIZED HAIL NORTHWEST OF
            WAURIKA. AT LEAST ONE HOME HAS TAKEN MINOR DAMAGE FROM
            THIS HAIL.

&&

MA

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:34 PM CDTSpecial Weather StatementOUNMarshall26 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningOUNJefferson, Love55 min
Apr 23, 7:57 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall63 min
Apr 23, 8:07 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc38 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOUNCarter26 min
Apr 23, 8:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal24 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningOUNJohnston49 min
Apr 23, 9:06 PM CDTSevere Thunderstorm WarningOUNLincoln54 min
Apr 23, 9:15 PM CDTSpecial Weather StatementOUNPontotoc15 min
Apr 23, 9:17 PM CDTSpecial Weather StatementOUNHughes13 min
Apr 23, 9:30 PM CDTSpecial Weather StatementOUNLove15 min
Apr 23, 10:03 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 23, 10:07 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Johnston23 min
Apr 23, 10:26 PM CDTSevere Thunderstorm WarningOUNTillman64 min
Apr 23, 10:36 PM CDTSpecial Weather StatementOUNLincoln24 min
Apr 23, 10:46 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Apr 23, 10:52 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman38 min
Apr 23, 10:53 PM CDTSpecial Weather StatementOUNCarter22 min
Apr 23, 11:11 PM CDTSpecial Weather StatementOUNCarter19 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton41 min
Apr 23, 11:27 PM CDTSevere Thunderstorm WarningOUNCotton63 min
Apr 23, 11:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens47 min
Apr 24, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens62 min
Apr 24, 12:40 AM CDTSpecial Weather StatementOUNMcClain20 min
Apr 24, 12:53 AM CDTSpecial Weather StatementOUNCarter22 min
Apr 24, 1:03 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens57 min
Apr 24, 1:04 AM CDTSpecial Weather StatementOUNMcClain11 min
Apr 24, 1:27 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens63 min
Apr 24, 1:34 AM CDTSpecial Weather StatementOUNKingfisher11 min
Apr 24, 1:37 AM CDTSpecial Weather StatementOUNTillman8 min
Apr 24, 1:38 AM CDTSpecial Weather StatementOUNCotton22 min
Apr 24, 1:44 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens61 min
Apr 24, 1:48 AM CDTSevere Thunderstorm WarningOUNComanche, Tillman57 min
Apr 24, 1:55 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Pontotoc65 min
Apr 24, 2:27 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc78 min
Apr 24, 2:41 AM CDTSpecial Weather StatementOUNLogan34 min
Apr 24, 2:46 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens44 min
Apr 24, 2:56 AM CDTSpecial Weather StatementOUNGrady49 min
Apr 24, 3:00 AM CDTSpecial Weather StatementOUNBeckham45 min
Apr 24, 3:54 AM CDTSpecial Weather StatementOUNPontotoc36 min
Apr 24, 3:59 AM CDTSpecial Weather StatementOUNRoger Mills46 min
Apr 24, 4:02 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc73 min
Apr 24, 4:09 AM CDTSpecial Weather StatementOUNCuster51 min
Apr 24, 10:10 AM CDTSpecial Weather StatementOUNCleveland20 min
Apr 24, 11:17 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 24, 12:49 PM CDTSpecial Weather StatementOUNCotton26 min
Apr 24, 12:59 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens46 min
Apr 24, 1:39 PM CDTSevere Thunderstorm WarningOUNGrady51 min
Apr 24, 1:59 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma42 min
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie66 min
Apr 24, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc50 min
Apr 24, 2:43 PM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 24, 3:27 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Apr 24, 3:56 PM CDTSpecial Weather StatementOUNSeminole19 min
Apr 24, 4:15 PM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc30 min
Apr 24, 4:33 PM CDTSevere Thunderstorm WarningOUNHughes42 min
Apr 24, 5:11 PM CDTSpecial Weather StatementOUNHughes19 min
Apr 24, 5:22 PM CDTSpecial Weather StatementOUNHughes23 min
Apr 24, 6:27 PM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.